We give sharp regularity results for the solution to the stochastic wave equation with linear fractional-colored noise. We apply these results in order to establish upper and lower bounds for the hitting probabilities of the solution in terms of the Hausdorff measure and the Newtonian capacity.
Cite this article
Jorge Clarke de la Cerda, Ciprian A. Tudor, Hitting times for the stochastic wave equation with fractional colored noise. Rev. Mat. Iberoam. 30 (2014), no. 2, pp. 685–709DOI 10.4171/RMI/796